# SDR USAA920081716

- Difficulty date: September 21, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 67,889 hours, 42,163 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Nr 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR, NR 7 SPOILER IS DELAMINATED IN 2 SPOTS.  REPLACED NR 7 SPOILER IAW B737 MM 27-61-11.
